Further studies on stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems

Dong Hwan Lee, Jin Bae Park, Young Hoon Joo, Hyun Soo Moon

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Citations (Scopus)

Abstract

This paper is an attempt to pursue the relaxed stabilization conditions for discrete-time Takagi-Sugeno (T-S) fuzzy systems. The main results given here concern their stabilization using extended non-quadratic Lyapunov functions, a non-parallel distributed compensations (non-PDC). New sufficient conditions in the terms of linear matrix inequalities (LMIs) have been proposed. The conditions are shown to be less conservative than some previous results in the literature. Two examples are given to illustrate the advantage of the proposed methods.

Original languageEnglish
Title of host publication2009 IEEE International Conference on Fuzzy Systems - Proceedings
Pages831-835
Number of pages5
DOIs
Publication statusPublished - 2009 Dec 10
Event2009 IEEE International Conference on Fuzzy Systems - Jeju Island, Korea, Republic of
Duration: 2009 Aug 202009 Aug 24

Other

Other2009 IEEE International Conference on Fuzzy Systems
CountryKorea, Republic of
CityJeju Island
Period09/8/2009/8/24

Fingerprint

Takagi-Sugeno Fuzzy Systems
Fuzzy systems
Discrete-time
Stabilization
Lyapunov functions
Linear matrix inequalities
Lyapunov Function
Matrix Inequality
Linear Inequalities
Sufficient Conditions
Term
Compensation and Redress

All Science Journal Classification (ASJC) codes

  • Software
  • Artificial Intelligence
  • Applied Mathematics
  • Theoretical Computer Science

Cite this

Lee, D. H., Park, J. B., Joo, Y. H., & Moon, H. S. (2009). Further studies on stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems. In 2009 IEEE International Conference on Fuzzy Systems - Proceedings (pp. 831-835). [5277264] https://doi.org/10.1109/FUZZY.2009.5277264
Lee, Dong Hwan ; Park, Jin Bae ; Joo, Young Hoon ; Moon, Hyun Soo. / Further studies on stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems. 2009 IEEE International Conference on Fuzzy Systems - Proceedings. 2009. pp. 831-835
@inproceedings{2076294bf63947cf9b03bdc84e17490e,
title = "Further studies on stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems",
abstract = "This paper is an attempt to pursue the relaxed stabilization conditions for discrete-time Takagi-Sugeno (T-S) fuzzy systems. The main results given here concern their stabilization using extended non-quadratic Lyapunov functions, a non-parallel distributed compensations (non-PDC). New sufficient conditions in the terms of linear matrix inequalities (LMIs) have been proposed. The conditions are shown to be less conservative than some previous results in the literature. Two examples are given to illustrate the advantage of the proposed methods.",
author = "Lee, {Dong Hwan} and Park, {Jin Bae} and Joo, {Young Hoon} and Moon, {Hyun Soo}",
year = "2009",
month = "12",
day = "10",
doi = "10.1109/FUZZY.2009.5277264",
language = "English",
isbn = "9781424435975",
pages = "831--835",
booktitle = "2009 IEEE International Conference on Fuzzy Systems - Proceedings",

}

Lee, DH, Park, JB, Joo, YH & Moon, HS 2009, Further studies on stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems. in 2009 IEEE International Conference on Fuzzy Systems - Proceedings., 5277264, pp. 831-835, 2009 IEEE International Conference on Fuzzy Systems, Jeju Island, Korea, Republic of, 09/8/20. https://doi.org/10.1109/FUZZY.2009.5277264

Further studies on stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems. / Lee, Dong Hwan; Park, Jin Bae; Joo, Young Hoon; Moon, Hyun Soo.

2009 IEEE International Conference on Fuzzy Systems - Proceedings. 2009. p. 831-835 5277264.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

TY - GEN

T1 - Further studies on stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems

AU - Lee, Dong Hwan

AU - Park, Jin Bae

AU - Joo, Young Hoon

AU - Moon, Hyun Soo

PY - 2009/12/10

Y1 - 2009/12/10

N2 - This paper is an attempt to pursue the relaxed stabilization conditions for discrete-time Takagi-Sugeno (T-S) fuzzy systems. The main results given here concern their stabilization using extended non-quadratic Lyapunov functions, a non-parallel distributed compensations (non-PDC). New sufficient conditions in the terms of linear matrix inequalities (LMIs) have been proposed. The conditions are shown to be less conservative than some previous results in the literature. Two examples are given to illustrate the advantage of the proposed methods.

AB - This paper is an attempt to pursue the relaxed stabilization conditions for discrete-time Takagi-Sugeno (T-S) fuzzy systems. The main results given here concern their stabilization using extended non-quadratic Lyapunov functions, a non-parallel distributed compensations (non-PDC). New sufficient conditions in the terms of linear matrix inequalities (LMIs) have been proposed. The conditions are shown to be less conservative than some previous results in the literature. Two examples are given to illustrate the advantage of the proposed methods.

UR - http://www.scopus.com/inward/record.url?scp=71249147844&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=71249147844&partnerID=8YFLogxK

U2 - 10.1109/FUZZY.2009.5277264

DO - 10.1109/FUZZY.2009.5277264

M3 - Conference contribution

SN - 9781424435975

SP - 831

EP - 835

BT - 2009 IEEE International Conference on Fuzzy Systems - Proceedings

ER -

Lee DH, Park JB, Joo YH, Moon HS. Further studies on stabilization conditions for discrete-time Takagi-Sugeno fuzzy systems. In 2009 IEEE International Conference on Fuzzy Systems - Proceedings. 2009. p. 831-835. 5277264 https://doi.org/10.1109/FUZZY.2009.5277264